Antibiotics and period delay

Common Questions and Answers about Antibiotics and period delay

antibiotics

AVOID ANTIBIOTICS at all cost unless they are absolutely necessary. In my case unfortunately antibiotics are the only treatment for a UTI at this time so I forced to take them. Hope this helps some people.
I've heard of women who have had a delayed period after taking antibiotics but I am not aware of any conclusive medical opinion to support that. Have you had unprotected sex or are you on birth control pills? Is there a possibility you could be pregnant?
CT, x-rays, antibiotics were done and used in the same weeks. These stuff combined, can delay my window period, or affect my test result at 3 months?
I am 24 yr old with a very inactive sexual life. I had taken antibiotics (Cefspan) and Transamin (Tranexamic acid) thrice a day for 6 days for my ear bleeding as prescribed by the doctor. I had unprotected sex (used withdrawal method only) only on the 15th and 16th day of my 30-40 days cycle which was also my 5th day of antibiotics. I have normal blood flow during periods but the date is usually irregular. Now i still don't have my period.
I recently had an ear infection (June 27) and was prescribed a 10 day round of amoxicillin trihydrate (500mg) and ear drops (ciprophloxacin/dexamethasone). I was on my period/placebo pills from June 30-July 6. I took the amoxicillin the best I could every eight hours three times a day but ended up having to go two days over and took one amoxicillin pill on July 7 and one amoxicillin pill on July 8. July 7 is when I started my new pack of birth control pills.
I was given strong cough medicine as well as antibiotics. I was supposed to get my period yesterday but nothing. Although i feel the cramps and like if my period is coming; nothing is coming. :\ I also started fooling around (stupid me) with my bf but he never penetrated me. I am stressing out because I am scared that my period is delayed. ( I was an irregular but for the past 5 months I've been a regular). What could it be? Can anyone help?
- 1 Can diabitics delay the seroconversion period and the duo test some how could not detect the virus?? 2 Can diabitics make the immune system weak.What does actually weak immune system means.Does it apply to my case?I am normally or was a normal healthy person any ways before trapping in this vicious circle of escorts and testing. My worry is the red elevated spots on face which concerns me.Kindly answer!!!Please Teak,Lizz!!!
Today I started my period and I'm not supposed to start until around the 28th. Some people say some antibiotics can affect your period and some say they can't. I'm jw if anyone knows the truth about that? I never have early periods, always late. and I havent had sex in 2 months and I've had my period already.
OK so I haven't started my period since about Feb. 25th and were getting into May. My fiance and I are sexually active I already took 5 test and went to the doctor everything was NEGATIVE!!!! So could I have UTI?????
And I got meds for that too  1, can antibiodics cause a delay or a missed period? I am ttc and I bd on fertile days and all ..so taking the antibiodic came basicly on my 2 week wait I also have ben having cravings for chocolate while I was taking these meds 2. Can taking anti. Cause really sore nipples while breastfeeding? 3. I had ben loosing weight is this frm breastfeeding ..
Ive been a day late before but I was supposed to get it yesterday and I still dont have it today. So could my period be late from taking antibiotics and being sick?
Wow, one thing to another! Maybe Jim or some other kind folks have some comments on this scenario: In my 5th week of Peg,Intron,Riba combo and UND at week 2. Have had a bad cough for 2 weeks and today the x-ray showed small area in left lung that suggests pneumonia. Almost put me in hospital for I.V. for a day, but then blood work showed WBC 4.7 and Neuts 36, so they put me on the 5 day Levaquin 750 oral regiment and could go home. BUT, when they called my hep doc.
No difference - but you were not at risk in the first place - you cannot possibly have acquired HIV through being sucked and a HJ. 4.Is extreme anxiety can delay seroconvertion? since it is very hard for me to recover. No. 5. Do I need to wait for my symptoms to totally go away for me to conduct another test then sufficient antibody level will be detected? No. You were not exposed in the first place.
Also the Lyme bacteria have the ability to hide in the body where the immune system and antibiotics have difficulty finding them. The bacteria like to live in cartilage, where there is low blood flow, and where the immune system may not readily reach. Lyme is, simply, not your usual bacterium. You ask, "How am I supposed to be sure that one year ago & my blood test result last week is really from Lyme disease?? I don't even remember getting bite by a tick.
If he really has NGU, then you need to be tested for chlamydia and gonorrhea and treated with antibiotics. This is something for him and you to discuss with the urologist. Finally, perhaps you now understand that it was a mistake for your partner to start taking valacyclovir. It doesn't work to prevent herpes when taken after exposure, and it's always best to wait for a definite diagnosis rather than treating symptoms without knowing the cause for sure.
while antibiotics kill bad bacteria you also have good bacteria in your immune system in your gut and the antibiotics kill those also; so to counter this and to boost the immune system= Pro-biotics can be bought at vitamin store and the more antibiotics u take the more pro-biotics u need MUST SEPARATE TIME OF DAY BY 3 HR otherwise they just cancel each other out.
This could be because of the ongoing infection and antibiotics. Emotional stress and prolonged illness can delay the cycle. Once in awhile the cycle behaves differently for no apparent reason and settles down by itself. You will need to take a pregnancy test to rule out pregnancy. Delayed periods can also be due to hypothyroidism and PCOD. So, if it persists consult your doctor for an evaluation. Hope this helped and do keep us posted.
Do I continue taking 400mg of progesterone until period starts ? 100%Not pregnant -delay is most likely due to a lot of antibiotics and hospital stay. But do I just continue the 400mg till it starts ? Concerned about over medicating.
I am not sure if anyone here can answer this, but what I would like to know is if, for example, someone recently had a possible HIV infection is taking antibiotics for a cold, but maybe doesn't really need them, if the person has HIV would those antibiotics reduce the viral load and perhaps influence any HIV tests? Perhaps if they were infected that the test would show up negative? I am assuming this is impossible, but I just wonder. I also would like to know the timing to get an HIV test.
i had a chronic anal fistula for about 10 years which i got fixed right after my 3 month and 3 week test. will this condition possibly delay antibody productions?
Yes. Anti-biotixs can delay a period, as well as stress and not slerping well.
I recently went to the doctor as I have had tingling in myy hands and feet as well as burning feet. He took some blood and urine for testing. By the time my results came back my period was 4 days late though the pregnancy test was negative. The results came back and I have a "complicated UTI" which I found strange because I have had UTI's before and they are painful. I have no pain at all so I didnt even expect that!
Hello everybody I had a HCv antibody test(ELISA) after 3 weeks from my possible sexual exposure , and one week after the possible exposure i got diarrhea and vomiting for a day , for which I got antibiotics for 3 days and it went away. Now I even got my negative HIV test after 86 days (12.5 weeks) , which i believed was conclusive till I read that hcv and hiv co infection could delay seroconversion for HIV . Now my specific questions are 1.
And i read next choice can make your period up to a week late. My period wa due today and i didnt get it but ive been having my period symptoms fot days and i have the feeling like its about to come and it doesnt. I took two first response pregnancy tess and both were a solid negitive, i havent had any early pregnancy symptoms that i can think of. And if i took next choice that soon there was a greater chance of me not becoming pregnant then there was of me getting pregnant.
telling her I was having period cramps for like a week or week and a half, but no period, she laughed and said I was pregnant, sent me to get a blood test, and I was pregnant, its your uterus growing...very common...but im not saying your pregnant, could be something else...but sounds like you could be.
My last proper period (4 days, heavish flow) was on the 29th April. I was on antibiotics the week after and was warned they could affect the pill, especially the mini. However, while taking the antibiotics I managed to miss almost a full week of pills ending 3 days after taking them. This I think may have conincided with ovulation as I noticed a lot of CM at the time. As we are thinking of trying we weren't too worried about missing the pills.
I was unaware that having an infection could delay ovulation and I did have an infection...hence the antibiotics lol That would certainly answer some of the questions swirling around in my head!
MedHelp Health Answers